Skip to content
Back
Journal article
A New H 2 Regularity Condition of the Solution to Dirichlet Problem of the Poisson Equation and Its Applications
FC Gao
and
MJ Lai
Acta Mathematica Sinica, English Series, Vol.36(1), pp.21-39
01/01/2020
Share
Export
Metrics
Details
Metrics
1
Record Views
Details
Title
A New H 2 Regularity Condition of the Solution to Dirichlet Problem of the Poisson Equation and Its Applications
Creators
FC Gao
MJ Lai
Publication Details
Acta Mathematica Sinica, English Series, Vol.36(1), pp.21-39
Identifiers
997015868801851
Academic Unit
Mathematics and Statistical Science
Language
English
Resource Type
Journal article
Show the rest
Details